# SDR UALA2013071204881

- Difficulty date: July 11, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 48,177 hours, 5,783 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT IN AFT GALLEY LENS BROKEN.   REPLACE BROKEN LENS.
